# SDR MASA2010112001298

- Difficulty date: November 17, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,630 hours, 13,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 601R3189511
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE FAIRING CRACKED.  R&R HINGE FAIRING.
